# SDR IPXA2019071644530

- Difficulty date: July 6, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021853
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT MAIN LANDING GEAR DOOR CYLINDER SUPPORT INTERCOSTAL IS CRACKED AT STA. 1441-1461, X=31.5 AND Z=-56. REPAIRED CRACKED LT MLG DOOR CYLINDER SUPPORT INTERCOSTAL AT STA. 1441-1461, X=31.5 AND Z=-56 IAW SRM 53-40-12 REPAIR 3 FIG. 201. (MAJOR)
